# SDR AWXA200601894

- Difficulty date: November 8, 2006
- Submitted: November 10, 2006
- Operation: Air carrier
- Aircraft: N627AW
- Make and model: Airbus A320-231
- Aircraft serial: 66
- Aircraft time: 56,136 hours, 25,131 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Malfunctioned
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

LAS - BS - FLIGHT ATTENDANT REPORTED BURNING ODOR NR 1 OVEN NO VISIBLE RESIDUE.  MAINTENANCE INSERTED DIFFERENT OVEN IN NR 1 OVEN RACK, OPS CK GOOD.
